Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 19, No. 3                                 Cover

pp. 211—313(June 2020)                 Contents


Octahedron sets

J. G. Lee, G. Şenel, P. K. Lim, J. Kim, K. Hur

Pages  211-238

Download(s) [PDF]    


On balance of uncertainty in shadowed sets

M. A. Ibrahim, T. O. William-West, A. F. D. Kana, D. Singhn

Pages  239-274

Download(s) [PDF]    


Fuzzy soft symmetric operators

N. Faried, M. S. S. Ali, H. H. Sakr

Pages  275-280

Download(s) [PDF]    


On fuzzy maximal spaces

G. Thangaraj, S. Lokeshwari

Pages  281-293

Download(s) [PDF]    


Families of fuzzy and crisp languages defined by identities

Magnus Steinby

Pages  295-313

Download(s) [PDF]